Alert archive / Florida / Freeze Warnings in 2010
Freeze Warning 2, NWS Melbourne, FL
NWS Melbourne, FL issued this freeze warning at Jan 3, 2010, 2:01 PM EST for 6 counties in Florida. It took effect at Jan 4, 2010, 2:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2010, 2:01 PM EST (19:01 UTC)
- In effect from
- Jan 4, 2010, 2:00 AM EST
- Expired
- Jan 4, 2010, 9:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
358 WWUS72 KMLB 031901 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 201 PM EST SUN JAN 3 2010 FLZ041-044>047-053-054-058-059-064-141-144-147-041415- /O.CAN.KMLB.FZ.A.0002.100104T0700Z-100104T1400Z/ /O.NEW.KMLB.FZ.W.0002.100104T0700Z-100104T1400Z/ /O.NEW.KMLB.FZ.A.0003.100105T0600Z-100105T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 201 PM EST SUN JAN 3 2010 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EST MONDAY... ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EST MONDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. A COLD AIRMASS WILL REMAIN IN PLACE OVER THE AREA WITH LOW TEMPERATURES FORECAST TO FALL BELOW FREEZING TONIGHT INTO THE UPPER 20S AND LOWER 30S OVER MUCH OF EAST CENTRAL FLORIDA. NORMALLY COLDER LOCATIONS OVER LAKE AND VOLUSIA COUNTIES WILL SEE LOWS IN THE MID 20S FOR A COUPLE HOURS NEAR SUNRISE. DURATION OF FREEZING TEMPERATURES TONIGHT WILL BE UP TO 6 TO 7 HOURS NORTH AND WEST OF INTERSTATE 4. FARTHER SOUTH DURATIONS OF FREEZING TEMPERATURES SHOULD LAST 4 TO 5 HOURS...EXCEPT OVER BREVARD INTO MARTIN COUNTIES WHERE 2 TO 3 HOURS ARE EXPECTED. DIRECTLY ALONG THE COAST OF SAINT LUCIE AND MARTIN COUNTIES LOW TEMPERATURES MAY ONLY BRIEFLY REACH NEAR FREEZING TOWARD SUNRISE. THE COLD AIRMASS WILL REMAIN IN PLACE OVER FLORIDA FOR MUCH OF THE WEEK. SEVERAL HOURS OF BELOW FREEZING TEMPERATURES ARE LIKELY ONCE AGAIN MONDAY NIGHT INTO THE EARLY MORNING HOURS TUESDAY WITH A FREEZE WATCH IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA. HOUSE AND APARTMENT FIRES POSE A REAL DANGER IN FLORIDA DURING COLD AIR OUTBREAKS. KEEP FLAMMABLE MATERIAL SUCH AS DRAPERIES... CLOTHING OR NEWSPAPERS AWAY FROM PORTABLE HEATERS. MAKE SURE THAT SMOKE DETECTORS ARE WORKING PROPERLY BEFORE GOING TO SLEEP. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO TAKE NECESSARY PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. BRING PETS AND POTTED PLANTS INDOORS. CHECK ON YOUR ELDERLY NEIGHBORS TO MAKE SURE THEIR HEAT IS WORKING. HOUSE AND APARTMENT FIRES POSE A REAL DANGER DURING FLORIDA COLD AIR OUTBREAKS. REMEMBER TO KEEP FLAMMABLE MATERIAL SUCH AS CLOTHING OR NEWSPAPERS AWAY FROM PORTABLE HEATERS. MAKE SURE THAT SMOKE DETECTORS ARE WORKING PROPERLY BEFORE GOING TO SLEEP. && $$ WEITLICH
2 follow-up statements
799 WWUS72 KMLB 040913 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 413 AM EST MON JAN 4 2010 FLZ041-044>047-053-054-058-059-064-141-144-147-041400- /O.CON.KMLB.FZ.W.0002.000000T0000Z-100104T1400Z/ /O.CON.KMLB.FZ.A.0003.100105T0600Z-100105T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 413 AM EST MON JAN 4 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... VERY COLD TEMPERATURES CONTINUE EARLY THIS MORNING ACROSS EAST CENTRAL FLORIDA AND ARE EXPECTED TO CONTINUE THROUGH MOST OF THE WEEK. CLEARING SKIES HAVE ALLOWED TEMPERATURES TO DROP DOWN TO AROUND THE FREEZING MARK THIS MORNING ACROSS THE ORLANDO METRO...LAKE AND VOLUSIA COUNTIES. TEMPERATURES REMAIN A FEW DEGREES WARMER FOR THE SOUTHERN AREAS WHERE HIGH CLOUDINESS CONTINUES TO LINGER. AREAS FROM THE ORLANDO METRO NORTH AND WEST WILL SEE TEMPS DROP TO AROUND 30 TO 33 DEGREES EARLY THIS MORNING. ELSEWHERE...TEMPERATURES ARE EXPECTED TO DROP TO AROUND 31 TO 35 DEGREES BY SUNRISE. COLDER TEMPERATURES WILL BE POSSIBLE IN FAVORED LOCATIONS ACROSS THE REGION. THE VERY COLD AIRMASS WILL REMAIN IN PLACE OVER FLORIDA FOR MUCH OF THE WEEK. SEVERAL HOURS OF BELOW FREEZING TEMPERATURES ARE LIKELY EVERY NIGHT. A FREEZE WATCH IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA FOR MONDAY NIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO TAKE NECESSARY PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. BRING PETS AND POTTED PLANTS INDOORS. CHECK ON YOUR ELDERLY NEIGHBORS TO MAKE SURE THEIR HEAT IS WORKING. HOUSE AND APARTMENT FIRES POSE A REAL DANGER DURING FLORIDA COLD AIR OUTBREAKS. REMEMBER TO KEEP FLAMMABLE MATERIAL SUCH AS CLOTHING OR NEWSPAPERS AWAY FROM PORTABLE HEATERS. MAKE SURE THAT SMOKE DETECTORS ARE WORKING PROPERLY BEFORE GOING TO SLEEP. && $$ MOSES
086 WWUS72 KMLB 041402 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 902 AM EST MON JAN 4 2010 FLZ041-044>047-053-054-058-059-064-141-144-147-042200- /O.CAN.KMLB.FZ.A.0003.100105T0600Z-100105T1400Z/ /O.NEW.KMLB.FZ.W.0003.100105T0600Z-100105T1400Z/ /O.EXP.KMLB.FZ.W.0002.000000T0000Z-100104T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 902 AM EST MON JAN 4 2010 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY... ...FREEZE WARNING FOR THIS MORNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY. THE FREEZE WARNING FOR THIS MORNING IS NO LONGER IN EFFECT. TEMPERATURES ACROSS THE AREA ARE CURRENTLY CLIMBING ABOVE FREEZING AND WILL CONTINUE TO BUILD INTO THE 40S THROUGH LATE MORNING UNDER SUNNY SKIES. THEREFORE THE FREEZE WARNING HAS BEEN ALLOWED TO EXPIRE. ANOTHER REINFORCING SHOT OF COLDER AIR WILL BEGIN TO BUILD DOWN OVER THE AREA TONIGHT WITH BELOW FREEZING TEMPERATURES EXPECTED ONCE AGAIN. A FREEZE WARNING HAS BEEN ISSUED FOR ALL OF EAST CENTRAL FLORIDA FOR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER TO TAKE NECESSARY PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. BRING PETS AND POTTED PLANTS INDOORS. CHECK ON YOUR ELDERLY NEIGHBORS TO MAKE SURE THEIR HEAT IS WORKING. HOUSE AND APARTMENT FIRES POSE A REAL DANGER DURING FLORIDA COLD AIR OUTBREAKS. REMEMBER TO KEEP FLAMMABLE MATERIAL SUCH AS CLOTHING OR NEWSPAPERS AWAY FROM PORTABLE HEATERS. MAKE SURE THAT SMOKE DETECTORS ARE WORKING PROPERLY BEFORE GOING TO SLEEP. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WEITLICH
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Jan 3, 9:58 AM EST, 4 hours 3 minutes earlier.
Area forecast discussion, Jan 3, 9:58 AM EST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
958 AM EST SUN JAN 3 2010
.DISCUSSION...
REST OF TODAY...ELEVATED NORTHWEST WINDS AND INCREASING HIGH
CLOUDS OVER THE AREA THIS MORNING PREVENTED TEMPERATURES FROM
FALLING BELOW FREEZING IN MANY URBANIZED LOCATIONS. HOWEVER A FEW
OUTLYING RURAL OBSERVATION SITES DID FALL BELOW THE FREEZING MARK
OVER THE INTERIOR FOR A FEW HOURS AROUND SUNRISE. CONSIDERABLE
HIGH LEVEL CLOUD COVER WILL CONTINUE INTO THE AFTERNOON AND WILL
MAKE IT DIFFICULT FOR TEMPS TO INCREASE TOO MUCH TODAY. LOWERED
HIGH TEMPS A FEW DEGREES BUT IF CLOUD COVER BECOMES TOO THICK
COULD EVEN BE COLDER THIS AFTERNOON THEN CURRENT FORECAST
PORTRAYS. AS FORECAST STANDS NOW HIGHS WILL REACH THE UPPER 40S
FROM LAKE TO INTERIOR VOLUSIA TO LOW/MID 50S FARTHER
SOUTH...EXCEPT UPPER 50S ALONG SOUTHERN TREASURE COAST. HAVE
UPDATED ZONES TO REMOVE WIND CHILL/FREEZE HEADLINES FROM THIS
MORNING AND TO INCREASE CLOUD COVER AND LOWER HIGH TEMPS
SLIGHTLY...MAINLY OVER THE NORTH.
PREVIOUS DISCUSSION...
TONIGHT...LOW TEMPS TONIGHT INTO MONDAY MORNING WILL BE EQUALLY
TRICKY AS THIS MORNING'S. MODELS ARE SHOWING THE CIRRUS DECK
DECREASING THROUGH THE NIGHT AS THE UPPER LEVEL DISTURBANCE SLIDES
EASTWARDS. A SLIGHT DECREASE IN THE GRADIENT...2-3MB RATHER THAN
4MB THIS MORNING...MIGHT ALLOW A FEW LOCATIONS TO DECOUPLE...OR AT
LEAST DROP SPEEDS TO AROUND 3MPH. HOWEVER...CONFIDENCE IN THE
EVOLUTION OF THE CIRRUS DECK ISN'T HIGH ENOUGH TO UPGRADE THE
CURRENT WATCH TO A WARNING. NONETHELESS...IT WILL BE ANOTHER
UNSEASONABLY COLD NIGHT WITH TEMPS AREAWIDE EXPECTED TO DROP TO
NEAR OR BELOW FREEZING...WITH THE COLDEST TEMPS ONCE AGAIN ACROSS
THE FAR NW WITH TEMPS IN THESE AREAS POSSIBLY DROPPING BELOW 28F.
&&
.AVIATION...VFR W/CIGS ABV FL120.
&&
.MARINE...OBS AT BUOY 41009 THIS MORNING ARE AROUND 5 FT WITH N/NW
WINDS AROUND 10-15 KTS WHICH IS SLIGHTLY BELOW FORECAST VALUES.
WILL THEREFORE REMOVE SCA FOR SEAS OVER THE OFFSHORE WATERS.
HOWEVER WITH WINDS CONTINUING OUT OF THE N/NW NEAR THE 15 KT MARK
TODAY SEAS MAY BE A LITTLE HIGHER OVER THE GULF STREAM AROUND 6 FT
SO WILL KEEP A MENTION OF SMALL CRAFT EXERCISE CAUTION OVER THE
GULF STREAM.
&&
.FIRE WEATHER...INCREASING HIGH CLOUDINESS OVER THE AREA TODAY
WILL MAKE IT HARD FOR TEMPS TO INCREASE CONSIDERABLY THIS
AFTERNOON WHICH MAY ALSO MAKE IT DIFFICULT TO MIX DOWN DRIER AIR
AT THE SFC. AFT TEMPS IN THE UPPER 40S OVER LAKE AND INT VOLUSIA
TO LOW/MID 50S FARTHER SOUTH SHOULD STILL PRODUCE AT LEAST 4 HOURS
OF RH BELOW CRITICAL LEVELS WITH MORE MARGINAL CONDITIONS SOUTH OF
BREVARD AND OSCEOLA COUNTIES. SO WILL CONTINUE THIS AFTERNOONS RED
FLAG WARNING FOR NOW BUT MAY NEED TO REMOVE COUNTIES LATER WHERE
CONDS DONT LOOK TO PAN OUT.
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN
BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR COASTAL VOLUSIA-
INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...NONE.
&&
WEITLICH/VOLKMERHazardous weather outlook, Jan 3, 10:50 AM EST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MELBOURNE FL 1050 AM EST SUN JAN 3 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-040330- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1050 AM EST SUN JAN 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...EXCESSIVE COLD IMPACT... A FREEZE WATCH REMAINS IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA FOR THE OVERNIGHT HOURS. A VERY COLD AIR MASS WILL REMAIN IN PLACE OVER THE FLORIDA PENINSULA WHICH WILL BRING THE POSSIBILITY OF BELOW FREEZING TEMPERATURES AND LOW WIND CHILLS ACROSS THE AREA AGAIN TONIGHT INTO EARLY MONDAY MORNING. HOUSE AND APARTMENT FIRES POSE A REAL DANGER IN FLORIDA DURING COLD AIR OUTBREAKS. KEEP FLAMMABLE MATERIAL SUCH AS DRAPERIES... CLOTHING OR NEWSPAPERS AWAY FROM PORTABLE HEATERS. MAKE SURE THAT SMOKE DETECTORS ARE WORKING PROPERLY BEFORE GOING TO SLEEP TONIGHT. ...RIP CURRENT IMPACT... WEATHER AND OCEANIC CONDITIONS WILL CONTINUE TO PRODUCE A MODERATE THREAT OF RIP CURRENTS. FOR THOSE PERSONS WHO PLAN ON ENTERING THE CHILLY SURF TODAY...SWIM ONLY WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE. ...WIND AND SEA IMPACT... NORTHWEST WINDS OF 10 TO 15 KNOTS NEAR SHORE AND AROUND 15 KNOTS OFFSHORE WILL PRODUCE SHORT PERIOD SEAS OF 4 TO 5 FEET TODAY WITH SEAS UP TO AROUND 6 FEET OVER GULF STREAM WATERS. SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE GULF STREAM WATERS THIS AFTERNOON. ...FIRE WEATHER IMPACT... A MODERATE FIRE WEATHER DANGER WILL EXIST THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE COLD WEATHER WILL CONTINUE THROUGH THE WEEK WITH A CONTINUED CONCERN FOR OVERNIGHT TEMPERATURES NEAR AND BELOW FREEZING...AND FROST ON TUESDAY AND WEDNESDAY MORNINGS. PERSONS SHOULD MONITOR THE LATEST FORECASTS AND STATEMENTS. EXPECT ADDITIONAL ADVISORIES...WATCHES AND WARNINGS TO BE POSTED DURING THIS COLD WEATHER EPISODE. THE AIR MASS WILL ALSO BE VERY DRY...WHICH WILL ALSO LEAD TO AN INCREASED FIRE WEATHER CONCERN WELL INTO NEXT WEEK. OFFSHORE FLOW WILL KEEP SEAS ELEVATED INTO NEXT WEEK. A REINFORCING SURGE OF NORTHWEST WINDS WILL CAUSE SEAS TO BUILD FURTHER MONDAY NIGHT THROUGH LATE TUESDAY...ESPECIALLY WELL OFFSHORE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WEITLICH/MOSES
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 2:01 PM EST | Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 19 hr |
| Jan 3, 2:02 PM EST | Wind Chill Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 19 hr |
| Jan 3, 2:05 PM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Jan 3, 2:08 PM EST | Small Craft Advisory | MLB | 3 days |
Nearby
Freeze Warnings in Florida, 2010Every freeze warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.